# SDR MWEA96558

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LEADING EDGE SECTION ON LT WING HAS TWO CRACKED RIBS, 6TH FROM INBD END AND MOST OUTBOARD.  BOTH CRACKED AT UPPER ENDS.  INSTALLED DOUBLE ANGLE REPAIR IAW SRM 57-01 FIG 2, SHEET 3.
